×

zbMATH — the first resource for mathematics

On the Tate conjecture for the Fano surfaces of cubic threefolds. (English) Zbl 1285.14021
Summary: A Fano surface of a smooth cubic threefold \(X\hookrightarrow\mathbb P^4\) parametrizes the lines on \(X\). In this note, we prove that a Fano surface satisfies the Tate conjecture over a field of finite type over the prime field and characteristic not 2.

MSC:
14F20 Étale and other Grothendieck topologies and (co)homologies
14F30 \(p\)-adic cohomology, crystalline cohomology
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
14C25 Algebraic cycles
14J45 Fano varieties
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] J. Achter, Arithmetic Torelli maps for cubic surfaces and threefolds, Trans. Amer. Math. Soc., in press, arXiv:1005.2131v3 [math.AG], preprint. · Zbl 1325.14053
[2] Altman, A.; Kleiman, S., Foundations of the theory of Fano schemes, Compos. Math., 34, 1, 3-47, (1977) · Zbl 0414.14024
[3] Beauville, A., LES singularités du diviseur θ de la jacobienne intermédiaire de lʼhypersurface cubique dans \(\mathbb{P}^4\), (Algebraic Threefolds, Varenna, 1981, Lecture Notes in Math., vol. 947, (1982), Springer Berlin, New York), 190-208
[4] Bombieri, E.; Swinnerton-Dyer, H. P.F., On the local zeta function of a cubic threefold, Ann. Sc. Norm. Super. Pisa (3), 21, 1-29, (1967) · Zbl 0153.50501
[5] Deligne, P., Cohomologie étale, (Boutot, J. F.; Grothendieck, A.; Illusie, L.; Verdier, J. L., SGA \(4 + 1 / 2\), Lecture Notes in Math., vol. 569, (1977), Springer-Verlag)
[6] Deligne, P., LES conjectures de Weil II, Publ. Math. IHES, 52, 137-252, (1980) · Zbl 0456.14014
[7] Faltings, G., Endlichkeitssätze für abelsche varietäten über zahlkörpern, Invent. Math., 73, 3, 349-366, (1983) · Zbl 0588.14026
[8] Milne, J., Etale cohomology, Princeton Math. Ser., vol. 33, (1980), Princeton University Press Princeton, NJ, xiii+323 pp · Zbl 0433.14012
[9] Mori, S., On Tate conjecture concerning endomorphisms of abelian varieties, (Proceedings of the International Symposium on Algebraic Geometry, (1977), Kyoto Univ. Kyoto), 219-230
[10] Murre, J. P., Algebraic equivalence modulo rational equivalence on a cubic threefold, Compos. Math., 25, 161-206, (1972) · Zbl 0242.14002
[11] Tate, J., Algebraic cycles and poles of zeta functions, (Proc. Conf. Purdue Univ., Arithmetical Algebraic Geom., vol. 965, (1963), Harper and Row New York), 93-110
[12] Tate, J., Endomorphisms of abelian varieties over finite fields, Invent. Math., 2, 134-144, (1966) · Zbl 0147.20303
[13] Tate, J., Conjectures on algebraic cycles in -adic cohomology, (Motives, Proc. Sympos. Pure Math., 55, Part 1, Seattle, WA, 1991, (1994), Amer. Math. Soc. Providence, RI), 71-83 · Zbl 0814.14009
[14] Zarhin, Ju. G., Endomorphisms of abelian varieties over fields of finite characteristic, Izv. Akad. Nauk SSSR Ser. Mat., 39, 272-277, (1975), 471 (in Russian)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.